MathSciNet Relay Station
MathSciNet bibliographic data
MR225202 (37 #796) 47.70 (45.00)
Anselone, P. M. Collectively compact approximations of integral operators with discontinuous kernels. J. Math. Anal. Appl. 22 1968 582–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement